MAUDE Adverse Event Report: MEDTRONIC, INC. CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MEDTRONIC, INC. CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-15
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: addrl1 ipg doi: 29-nov-2011 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the during a generator change out when attempting to connect the right atrial (ra) lead to the replacement implantable pulse generator (ipg) no clicks were audible and the lead was easily pulled out of the header.The lead was taken out of the header, and the set screw was visually confirmed to not be obstructing the port.The lead was then re-inserted into the header while the wrench was held in place to vent any trapped air.Again, no wrench clicks were heard and the lead was not secured.The ipg was removed and replaced.When wrenching the ra lead into the replacement ipg wrench clicks were heard immediately and the lead was secured.A visible fracture was observed at the pin plug junction to the main lead body that had been suspected due to no capture of the atrial lead.The ipg was attempted not used, removed and replaced.The right atrial (ra) lead remains in use for sensing purposes.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key19173886
Report Number2182208-2024-01771
Device Sequence Number18097228
Product Code NVN
UDI-Device Identifier00681490116336
UDI-Public00681490116336
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2008
Device Model Number4965-15
Device Catalogue Number4965-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date04/24/2024
Date Device Manufactured11/03/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-25 LEAD
Patient Age17 YR
Patient SexFemale
Patient Weight41 KG